MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER ENDOSCOPY-SAN JOSE PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE; HYSTEROSCOPE (AND ACCESSORIES)
Catalog Number 0502990070
Medical Device Problem Codes Fogging (1253); Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the scope was cloudy.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record, the reported failure "cloudy " was confirmed.According to henke: this scope was received on (b)(6) 2026, evaluated as a level 2, scratches and knicks at the distal, damage to the distal fibers, particulates in the system, loose prism lens and broken internal optics.No discrepancies found on the dhr.The damages to the product were caused by customer use/handling the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the scope was cloudy.

Brand Name
PKG, CYSTOSCOPE, 4MM 70 DEG AUTOCLAVABLE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24491378
Report Number0002936485-2026-00134
Device Sequence Number10617253
Product Code HIH
UDI-Device Identifier07613327063998
UDI-Public07613327063998
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K040390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502990070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown